Avatar universal
Dry Eyes
Will taking Singuliar make your eyes dry?
Cancel
4 Answers
4 Answers
Page 1 of 1
Avatar universal
yes it can
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Not a known side effect of singulair
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
5575813 tn?1452484685
I have never had this experience when taking Singular. Every body is different though and if you notice it everytime you take the drug, maybe discontinue and try something else like Zyrtec.
Comment
Cancel
5575813 tn?1452484685
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
Avatar universal
Blank
363281 tn?1353103243
Blank
Nelson, New Zealand
4851940 tn?1385441629
Blank
United Kingdom
144586 tn?1284669764
Blank
1530171 tn?1448133193
Blank
London, ON
1415174 tn?1453246703
Blank
CA